# SDR ASAA2020020782077

- Difficulty date: January 28, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,359 hours, 15,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12DEF INOP. GROUNDED - YES. RELAMPED SEAT 12 DEF EMERGENCY LIGHT TEST GOOD PER B737-800 AMM33-51-03-960-801.NOTE: DUPLICATED. SDR ALREADY SUBMITTED TO FAA ON 2/03/2020. MIG-23A EMAILED TO RELIABILITY DEPT BY ANDREW SCHOMPERT (HAECO)
